# SDR USAA2014042100007

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 76,555 hours, 34,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1R MISSING EMERGENCY EXIT LIGHT LENS.  REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT 1R.
